Author = Maryam Mosleh
Number of Articles: 4
1. Numerical solutions of nonlinear fuzzy Fredholm integro-differential equations of\ the second kind

Volume 12, Issue 2, March and April 2015, Pages 117-127

M. Mosleh; M. Otadi


2. Minimal solution of fuzzy linear systems

Volume 12, Issue 1, January and February 2015, Pages 89-99

M. Otadi; M. Mosleh


4. Numerical solutions of fuzzy nonlinear integral equations of the second kind

Volume 11, Issue 1, January and February 2014, Pages 135-145

M. Otadi; M. Mosleh